# SDR WTAA970101

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120270
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - BIRD STRIKE ON LEFT SIDE OF COCKPIT WINDOW REPORTED.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
